# SDR RAIA2009012300002

- Difficulty date: January 22, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145053
- Aircraft time: 25,302 hours, 23,433 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 3518 - BDL - SPOILER FAIL MESSAGE ON T/O AT 60 KNOTS.  MAINTENANCE PERFORMED OPS CHECK OF SPOILERS IAW EMB I45 AMM, OPS CHECK GOOD.
